# SDR GTIA040176

- Difficulty date: February 17, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 522-560 STRINGER 18L FLOOR WEB CORRODED.  FLOOR WEB AT STATION 527 IS OUT OF LIMITS.  REMOVED DAMAGE AREA.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
